# SDR DALA2023102408719

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 48,924 hours, 35,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21 BOTH L/H AND R/H OVERWING EXIT SIGNS (LOWER) ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK IAW B717 AMM 33-51 AT LOCATION B5-1119. OPERATIONAL CHECK WAS GOOD. (LP #4615512)
